# SDR R61A201411091177

- Difficulty date: November 9, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 26,636 hours, 19,882 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Rest
- Part number: 17085492403
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  AFT CARGO DOOR LOWER SEAL REST HAS SEVERAL GOUGES.  MAINTENANCE AFT CARGO DOOR LOWER SEAL REST IAW AMM 20-10-01.  APPLIED SEALANT TO BOTH LOWER CORNERS ON SEAL REST IAW SRM 51-21-00. PN 170-85492-403, SEAL REST.
